# SDR C77A20161014002

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 23,385 hours, 13,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE DEPLOY BOTTLE PRESSURE LOW PSI.  R & R THE SLIDE IAW AMM TASK 25-62-01.  OK FOR SERVICE.
